# SDR UALA2013012100340

- Difficulty date: January 19, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INNER WEB CRACKED,  DAMAGE AREA IN CUTOUT FWD UPPER CORNER OF DOOR.  REMOVED DAMAGE AND REPAIRED.  MAJOR REPAIR.
